# SDR AALA200800695

- Difficulty date: March 22, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- Aircraft time: 51,372 hours
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 359301001
- Part serial: 589
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AUA INFLIGHT T2106/22MAR CCS TO MIA - CREW REPORTED SMOKE IN COCKPIT.  LANDED AUA WITHOUT INCIDENT.  FOUND RUDDER TRIM MODULE FAILED DURING FLIGHT.  REPLACED RUDDER TRIM MODULE AND INSPECTED WIRING HARNESSES AND COCKPIT SYSTEMS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
